کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
6424444 1632925 2017 9 صفحه PDF سفارش دهید دانلود کنید
عنوان انگلیسی مقاله ISI
Connectivity through bounds for the Castelnuovo-Mumford regularity
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات گسسته و ترکیبات
پیش نمایش صفحه اول مقاله
Connectivity through bounds for the Castelnuovo-Mumford regularity
چکیده انگلیسی

In this note we generalize and unify two results on connectivity of graphs: one by Balinsky and Barnette, one by Athanasiadis. This is done through a simple proof using commutative algebra tools. In particular we use bounds for the Castelnuovo-Mumford regularity of their Stanley-Reisner rings. As a result, if Δ is a simplicial d-pseudomanifold and s is the largest integer such that Δ has a missing face of size s, then the 1-skeleton of Δ is ⌈(s+1)ds⌉-connected. We also show that this value is tight.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Combinatorial Theory, Series A - Volume 147, April 2017, Pages 46-54
نویسندگان
,